MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 63yo male patient, initial left knee implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2024, approximately 5 years post the initial procedure.The patient was revised due to femur loosening and poly wear.- everything was removed and exchanged to a competitor¿s product.There were no surgical delays or device breakages during the procedure.X-rays were provided.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis.They were disposed of by the hospital.Device images were provided.
 
Additional Manufacturer Narrative
Section d10: concomitant products: - logic cr femoral cem, left sz 2.5 (cat# 02-010-03-0225 / serial# (b)(6)).- lgc tibial fit tray cem sz 2.5f / 5t (cat# 02-012-45-2525 / serial# (b)(6)).- three peg patella 35mm (cat# 200-02-35 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported was most likely the result of a combination of prosthesis wear secondary to contributions from implant alignment and/or instability of the knee as well as loosening due to mechanical loss of fixation at the cement/implant interface.However, this cannot be confirmed as the devices were not returned for evaluation and the loosening could not be confirmed on the pre-revision radiograph.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19112122
Report Number1038671-2024-00850
Device Sequence Number7216433
Product Code JWH
UDI-Device Identifier10885862159212
UDI-Public10885862159212
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model NumberLOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM
Device Catalogue Number02-012-49-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOLDING PIN MINI SHARP POINT 4 PK; THREADED PIN SIZE 2.3 COLLARED (X2); THREADED PIN SIZE 3.0 COLLARLESS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight79 KG